×

A class of bivariate distributions including the bivariate logistic. (English) Zbl 0387.62019


MSC:

62E99 Statistical distribution theory
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Berkson, J., Application of the logistic function to bio-assay, J. Amer. Statist. Assoc., 39, 357-365 (1944)
[2] Berkson, J.; Hodges, J. L., A minimax estimator for the logistic function, (Proc. Fourth Berkeley Symp. Math. Statist. Probability, Vol. 4 (1960), Univ. of California Press: Univ. of California Press Berkeley), 77-86 · Zbl 0101.35401
[3] Cox, D. R., Analysis of binary data, (Methuen’s Monographs on Applied Probability and Statistics (1970), Methuen: Methuen London) · Zbl 0199.53301
[4] Esary, J. B.; Proschan, F., Relationships among some concepts of bivariate dependence, Ann. Math. Statist., 43, 651-655 (1972) · Zbl 0263.62011
[5] Farlie, D. J.G, The performance of some correlation coefficients for a general bivariate distribution, Biometrika, 47, 307-323 (1960) · Zbl 0102.14903
[6] Finney, D. J., (Statistical Method in Biological Assay (1964), Griffin: Griffin London)
[7] Gumbel, E. J., Distributions a plusieurs variables dont les marges sont données, C. R. Acad. Sci. Paris, 246, 2717-2719 (1958) · Zbl 0084.35803
[8] Gumbel, E. J., Bivariate logistic distributions, J. Amer. Statist. Assoc., 56, 335-349 (1961) · Zbl 0099.14502
[9] Johnson, N. L.; Kotz, S., On some generalized Farlie-Gumbel-Morgenstern distributions, Comm. Statist., 4, 415-427 (1975) · Zbl 0342.62006
[10] Lehmann, E. L., Some concepts of dependence, Ann. Math. Statist., 37, 1137-1153 (1966) · Zbl 0146.40601
[11] Malik, H. J.; Abraham, B., Multivariate logistic distribution, Ann. Statist., 1, 588-590 (1973) · Zbl 0276.62052
[12] Marshall, A. W.; Olkin, I., A multivariate exponential distribution, J. Amer. Statist. Assoc., 62, 30-44 (1967) · Zbl 0147.38106
[13] Morgenstern, D., Einfache beispiele zweidimensionaler verteilungen, Mitt. Math. Statist., 8, 234-235 (1956) · Zbl 0070.36202
[14] Plackett, R. L., The analysis of life test data, Ann. Math. Statist., 30, 9-19 (1959)
[15] Pearl, R.; Reed, L. J., On the rate of growth of the population of the United States since 1790 and its mathematical representation, (Proc. Nat. Acad. Sci. U.S.A., 6 (1920)), 275-288
[16] Sibuya, M., Bivariate extreme statistics, Ann. Inst. Statist. Math., 11, 195-210 (1959) · Zbl 0095.33703
[17] Yanagimoto, T., Families of positively dependent random variables, Ann. Inst. Statist. Math., 24, 559-573 (1972) · Zbl 0348.60004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.